# SDR UIEA2017103002137

- Difficulty date: October 29, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,271 hours, 22,129 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP EICAS WITH SWITCH IN AUTO , ACCOMPLISHED QRH WITH THE SWITCH IN N.  PERFORMED LT PACK BITE IAW FIM 21-51 FT 803,  NO FAULTS NOTED.
